# SDR HEEA078898

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,665 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 2440
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOOST PUMP CAUTION LIGHT WILL NOT COME ON. REPLACED FAILED PRESSURE SWITCH.
